Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welbutrin long term??? AllisonM Bekka H.

Posted by allisonm on March 31, 2002, at 9:25:16

In reply to Re: Welbutrin long term??? AllisonM, posted by Bekka H. on March 30, 2002, at 20:19:27

The problem was not with the WB, but with the Celexa. I was on WB, Remeron and Neurontin. Then my pdoc dropped the Remeron because it didn't seem that it was doing anything at any dose. WB and Neurontin was not enough, so my pdoc added Celexa, which was a disaster. I lost all energy. Incredible fatigue plus I couldn't sleep. I would sit in a chair at home for literally hours and not be able to move. It was very annoying. I couldn't get anything done. We dropped the Neurontin, but then hand tremors got worse. I felt very tired and heavy, with hand tremor, and not much ability to focus or concentrate. He lowered the Celexa while he was away, then came back and put me on the Serzone, which helped the sleep and lifted the horrible fatigue.

I have never been able to tolerate SSRIs -- even the new ones.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:allisonm thread:100977
URL: http://www.dr-bob.org/babble/20020327/msgs/101093.html